# SDR ASOA2015122814299

- Difficulty date: December 28, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FOUND ON SEAT TRACK AT FS559.00+112-574.00, LBL9.  REMOVED CORROSION IAW SRM 51-21-06-00.  SEAT TRACK OUT OF LIMITS IAW SRM 53-61-49.  REMOVED SEAT TRACK IAW SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802. COMPLIED WITH EC/TC REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
